# SDR QR9R2023110800001

- Difficulty date: November 8, 2023
- Submitted: November 8, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 15723989780
- Aircraft time: 2,982 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: B521M1041201
- Part serial: NA
- Condition: Broken
- Location: Zone 800
- Stage of operation: HO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PILOT DOOR STRUT BROKE IN FLIGHT. REPLACED FITTING IAW AMM 52-11-00, 8-4.
